# SDR A6WA200640168

- Difficulty date: May 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FS 621 TO FS 625 INTERCOSTAL/OBLIQUE ANGLE P/N 601-35012-52 IS CRACKED 1.5 INCHES LONG IN AFT RADIUS.  REMOVED RT UPPER 621 TO 625 OBLIQUE ANGLE IAW CRJ 200 SRM 51-42-06.  (M)
